Recent Issues
Volume 15, Issue 1
Volume 14, Issue 2
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
Other MSP Journals
Logarithmic Voronoi polytopes for discrete linear models

Yulia Alexandr

Likelihood geometry of determinantal point processes

Hannah Friedman, Bernd Sturmfels and Maksym Zubkov

Minimal representations of tropical rational functions

Ngoc M. Tran and Jidong Wang

Sampling lattice points in a polytope: a Bayesian biased algorithm with random updates

Miles Bakenhus and Sonja Petrović

This issue is not yet complete.